Low Testosterone, ED, Hair falling out, sad face :(
I used to be very sexually active. It was easy to have sex three times a day, but it all stopped last year around December 15th 2011.
I knew it must have something do do with the fact that I ride bicycles all the time. I stopped cycling but no improvement. I did some research online and found there are two main causes of ED. One is called atherosclerosis, the blood vessels leading to the penis become hardened and do not provide enough blood for erections. That is a common affliction of cyclists. The other cause of ED is low testosterone. I suspected low T because I really noticed a huge drop in sex drive. I work in a place full of beautiful women. It used to be difficult to concentrate with all of them around. I had sexual fantasies all the time, masturbated all the time, had sex all the time, and then it all stopped. I see women now and I can tell they are beautiful, but I no longer feel passion or desire. It has been a nightmare. I feel like all the color has been drained from the world.
In March 2012 I got tested and found that my testosterone was 350 ng/dl. The supposed normal range for testosterone is 300 to 1000 ng/dl but age adjusted normal range for a man my age is six or seven hundred. I wish I knew what my testosterone was before this happened. I actually recommend you test your testosterone now so you have a baseline in case your libido drops. In subsequent tests I have had 450, 295, and the latest test from November 2012 was the lowest at 250 NL/DL
From January 2012 to March 2012 my sex drive was at about 25 percent. Sex was almost impossible. It took extreme concentration and I would loose my erection most of the time. During the summer and fall it was a little better I felt like I as at 75 percent. But now in February I feel worse than ever. More like 10 percent. This is going to be the worse valentines day ever.
Here is the good news. I found an endocrinologist who after a year for tests finally prescribed bio identical testosterone. I take .25 milliliters once every two weeks. i don't feel like it is helping though.
My Endo also ordered tests for LH. High LH signals the brain to make more testosterone. Mine is on the low side but in the normal range. It is 3.6 mIU/ml. Supposed normal range is 1.2 to 8.6 mIU/ml. He expected my LH to be much lower. He has classified my condition as "Idiopathic", unexplainable. He said that if my testicles were damaged then my pituitary glands would respond with more LH. I should have high LH if my testosterone is low but my Lh is pretty low too. He also checked for pituitary tumors. I had none.
I asked him if there were drugs which increase LH. He said he did not know. This makes me think he is not a very good endocrinologist. I looked online and there are lots of treatments for LH therapies. Testosterone alone shrinks testicles and your body can completely loose its ability to produce testosterone.
i have read that I need to take something called HCG, human chorionic gondadotropin. This should raise my LH and stimulate natural production of testosterone. Should I take this.
Here is where I can finally ask a question. I felt that this problem required a lot of back story. Is taking testosterone the best course of action? What is going to happen to my fertility? Will I ever go back to normal. What could have caused this. I am healthy other wise. I still grow hair all over the place. I still have deep voice. I haven't lost any muscle mass. It is just my sex drive which has disappeared.
Oh my hair has started to fall out on the top at the top of my forehead. This is almost the worse part. Usually men loose hair because they have too much testosterone. Apparently not having enough can also cause this. I feel like an old man. Loosing hair and no sex drive. Help
Hi Jacob, First question is baldness in your family, father, uncles on your fathers side, if so that bit is just hereditary, my son followed me as I follow my father and so on, all bald, you say things get better in the summer and autum, well put that down to being out in the sun, Vitamin D, and the sun boosts out testosterone.
Now having had ED and have got over mine without seeing anybody, apart from a Greek doctor here in Greece who just gave me some Viagra, that was as close as I got to getting any help, he laughed at me when I talked about bad night sweats, its Greece its hot we all sweat but this was flooding the bed, differant,OK
So I'm now in recovery all through herbs and a hormone, now I dont have sex 3 times a day, but a good week would be 5 times, so I will send you my post that are on an ED site, and well read if not well answered, all I can say is give them a read and a 12 week trial, these are mostly for blood, get your blood right and the rest falls back in place.
Let me know how it goes if you do go on them.
Hi Jacob, HRT is for women, for womens menopause,, but these erection pills like ciallis and viagra, do have bad side effects, thats why I sent to you about the herbs and a hormone that I use, there mostly safe to use with no side effects if used right, and things like tribulus will boost you testosterone and libido, DHEA works along the same lines, the cayenne, ginger and garlic will all help with erections, just do the 12 weeks and see how your doing, and dont forget the green tea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.